# SDR DALA2016110108103

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 48,185 hours, 21,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND  BS 540, BETWEEN STR 22L AND STRINGER 23L, 8 EACH OPENED FASTENER HOLES FOR NDT INSP, 2ND HOLE DOWN ON AFT ROW, HOLE HAS CRACK INDICATION IN FUSELAGE SKIN.  MAINTENANCE REPAIRED STATION 540 SKIN CRACK STRINGER 22L-23L ON CUSTOMER CARD 5331-01257-08.
